Metamorphoses of the Metamorphoses
Patricia Eakins, Wendy Walker, Don Webb
Bibliographic Data
| ID | 4270400 |
|---|---|
| Authors | Marc Chenetier (corresponding author) |
| Year | 1992 |
| Volume | 23 |
| Issue | 2 |
| Pages | 383 |
| Publication date | 1992-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | New Literary History (JOURNAL) |
| Journal identifiers | ISSN: 0028-6087 • E-ISSN: 1080-661X |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/469242 |
| OpenAlex | W4238889505 |
| Language | EN |
| Highly cited | No |
|---|